Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

History of tuberculosis. X-ray shows dots on lungs. Looking for medicine to cure the dots

sir i did my x ray today i had TB 5 years ago and i used TB medicine i complete the whole course i m very healthy married also in x ray there is dots on my lungs please sir could you tell me any medicine which can hide these dots or clear it so its my future i applied for the job in UAE thanks for your anticipation waiting for your positive reply
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
Hi muhammadasif227, the dots on the x-ray depict the scar tissue formed in your lung due to your previous infection and as such there is no medicine to hide them. If you are disease free then over the period of years they may become a little fainter but will not totally disappear. Your aim should be to be disease free and healthy. No employer should have any problem in hiring you if you are not suffering from the disease now and are physically fit to do the job applied for. Best of luck.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor